# SDR CALA2014060591209

- Difficulty date: June 3, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 73,949 hours, 10,252 cycles
- Engine: Pwa PW40903
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT MIC AT CAPTAIN`S BOOM.  SUSPECT O2 MASK SYS.  REINSTALL O2 MASK SYS & CHECK ALL PUSH TO TALK SWITCH.  HOT MIC RETURN TO NORMAL.
